MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA 22 GA X 1.75 IN SINGLE PORT; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA 22 GA X 1.75 IN SINGLE PORT; INTRAVASCULAR CATHETER
Model Number 383513
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that nexiva 22 ga x 1.75 in single port needle would not retract all the way.This was discovered after use.The following information was provided by the initial reporter: material no.: 383513, batch no.: 8225978.It was reported that after inserting the catheter into the patient the needle would not retract all the way.The catheter had to be removed and a new one reinserted.
 
Event or Problem Description
It was reported that nexiva 22 ga x 1.75 in single port needle would not retract all the way.This was discovered after use.The following information was provided by the initial reporter: material no.: (b)(6) batch no.: 8225978.It was reported that after inserting the catheter into the patient the needle would not retract all the way.The catheter had to be removed and a new one reinserted.
 
Additional Manufacturer Narrative
H.6.Investigation: a device history record review was performed for provided lot number 8225978.The review did not reveal any detected quality issues during the production process that could have contributed to this reported incident and all inspections were found to be within specification.To aid in the investigation of this issue, one physical sample was returned to bd for evaluation by our quality engineer team.Unfortunately, as the sample was forwarded to the manufacturing facility for investigation, the sample became misplaced.If the sample is located, our quality team will complete a thorough sample investigation; however, at this time, we are unable to investigate the sample.

Brand Name
NEXIVA 22 GA X 1.75 IN SINGLE PORT
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key10002690
Report Number9610847-2020-00143
Device Sequence Number14151711
Product Code FOZ
UDI-Device Identifier30382903835134
UDI-Public30382903835134
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2021
Device Model Number383513
Device Catalogue Number383513
Device Lot Number8225978
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2020
Initial Date Received by Manufacturer 04/07/2020
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;